X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (665) 665
Patent (15) 15
Publication (14) 14
Book / eBook (10) 10
Magazine Article (4) 4
Web Resource (4) 4
Conference Proceeding (3) 3
Dissertation (3) 3
Newspaper Article (3) 3
Book Review (2) 2
Book Chapter (1) 1
Government Document (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (200) 200
mathematics, applied (181) 181
mathematical analysis (73) 73
existence (64) 64
physics, mathematical (63) 63
analysis (57) 57
equations (41) 41
global attractor (36) 36
well-posedness (35) 35
stability (33) 33
mathematics - analysis of pdes (32) 32
applications of mathematics (31) 31
solitons (31) 31
cauchy problem (30) 30
mathematical models (29) 29
navier-stokes equations (29) 29
applied mathematics (28) 28
global existence (28) 28
system (28) 28
cauchy-problem (27) 27
weak solutions (27) 27
uniqueness (26) 26
convergence (22) 22
index medicus (22) 22
mechanics (22) 22
nonlinearity (22) 22
physics (22) 22
schroedinger equation (21) 21
fluid dynamics (19) 19
mathematics, general (19) 19
multidisciplinary sciences (19) 19
studies (19) 19
animals (18) 18
regularity (18) 18
research (18) 18
dynamics (17) 17
galerkin method (17) 17
global well-posedness (17) 17
solitary waves (17) 17
shallow-water equation (16) 16
waves (16) 16
35q55 (15) 15
blow-up (15) 15
ginzburg-landau equation (15) 15
mathematics, interdisciplinary applications (15) 15
nonlinear schrodinger-equation (15) 15
35q35 (14) 14
humans (14) 14
model (14) 14
partial differential equations (14) 14
systems (14) 14
asymptotic properties (13) 13
attractor (13) 13
estimates (13) 13
instability (13) 13
boundary value problems (12) 12
decay (12) 12
differential equations (12) 12
neurosciences (12) 12
plasma (12) 12
attractors (11) 11
behavior (11) 11
camassa-holm equation (11) 11
global solution (11) 11
harmonic maps (11) 11
magnetohydrodynamics (11) 11
male (11) 11
nonlinear equations (11) 11
nonlinear schrödinger equation (11) 11
partial regularity (11) 11
viscosity (11) 11
equation (10) 10
fluid flow (10) 10
langmuir turbulence (10) 10
mice (10) 10
physics, fluids & plasmas (10) 10
standing waves (10) 10
35b40 (9) 9
boundary conditions (9) 9
calculus (9) 9
computer simulation (9) 9
density (9) 9
female (9) 9
galerkin methods (9) 9
mathematical modeling and industrial mathematics (9) 9
mathematical physics (9) 9
non-newtonian fluids (9) 9
symmetry (9) 9
approximation (8) 8
blow up (8) 8
blow-up solutions (8) 8
derivatives (8) 8
dimension-2 (8) 8
dimensions (8) 8
engineering (8) 8
euler (8) 8
finite difference method (8) 8
fourier analysis (8) 8
global solutions (8) 8
local well-posedness (8) 8
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (3) 3
Online Resources - Online (2) 2
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Mathematical Sciences - Stacks (1) 1
Physics - Stacks (1) 1
Royal Ontario Museum - Far Eastern (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
UTL at Downsview - May be requested (1) 1
UofT at Mississauga - Stacks (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


1975, Jin dai Zhongguo shi liao cong kan xu ji, Volume 180, 30, 67, 247 p., [1] leaf of plates
Book
Journal of Mathematical Physics, ISSN 0022-2488, 08/2012, Volume 53, Issue 8, p. 83702
In this paper, we consider the nonlinear fractional Schrödinger equations. By studying constrained minimization problems and applying the method of... 
Standing waves | Mathematical analysis | Nonlinearity | Initial value problems | Schroedinger equation | Commutators | Estimates | Optimization
Journal Article
2008, ISBN 9789812778758, x, 403
Book
Journal of Differential Equations, ISSN 0022-0396, 10/2016, Volume 261, Issue 7, pp. 3815 - 3842
In this paper we firstly investigate the local-in-time existence of smooth solution for the quantum hydrodynamic models (QHD) in Rd. Then we prove that any... 
Quantum hydrodynamic model | Local-in-time existence | Blow-up of the smooth solution
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 10/2016, Volume 261, Issue 7, p. 3815
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1016/j.jde.2016.06.007 In this... 
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 10/2016, Volume 261, Issue 7, p. 3815
In this paper we firstly investigate the local-in-time existence of smooth solution for the quantum hydrodynamic models (QHD) in R.sup.d. Then we prove that... 
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 10/2016, Volume 261, Issue 7, pp. 3815 - 3842
Journal Article
Applicable Analysis, ISSN 0003-6811, 11/2019, pp. 1 - 27
Journal Article
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, ISSN 1539-3755, 04/2014, Volume 89, Issue 4, p. 041201
We study the dynamics of high-order rogue waves (RWs) in two-component coupled nonlinear Schrödinger equations. We find that four fundamental rogue waves can... 
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 01/2019, Volume 60, Issue 1, p. 11504
We formulate a 3 × 3 Riemann–Hilbert problem to solve the Cauchy problem for the Sasa–Satsuma equation on the line, which allows us to give a representation... 
SOLITON-SOLUTIONS | NLS EQUATION | SCHRODINGER-EQUATION | RIEMANN-HILBERT PROBLEMS | OPTICAL SOLITONS | HIROTA EQUATION | PHYSICS, MATHEMATICAL | Asymptotic properties | Steepest descent method | Cauchy problem
Journal Article
Frontiers of Mathematics in China, ISSN 1673-3452, 12/2019, Volume 14, Issue 6, pp. 1133 - 1161
Considering the Navier-Stokes-Landau-Lifshitz-Maxwell equations, in dimensions two and three, we use Galerkin method to prove the existence of weak solution.... 
Maxwell's equations | Galerkin method | Fluid dynamics | Mathematical analysis | Fluid flow | Navier-Stokes equations
Journal Article
Applicable Analysis, ISSN 0003-6811, 07/2019, Volume 98, Issue 9, pp. 1724 - 1740
In this paper, we consider the existence of the suitable weak solutions for the Cauchy problem of the double-diffusive convection system in . We establish the... 
35D30 | 76D03 | double-diffusive convection | Suitable weak solution | 35Q35 | Cauchy problem | Cauchy problems | Convection
Journal Article
Chaos: An Interdisciplinary Journal of Nonlinear Science, ISSN 1054-1500, 01/2020, Volume 30, Issue 1, p. 013114
In this paper, we focus on the integrable Hirota equation, which describes the propagation of ultrashort light pulses in optical fibers. First, we numerically... 
Journal Article
Applicable Analysis, ISSN 0003-6811, 07/2019, Volume 98, Issue 9, pp. 1646 - 1659
We present a Riemann-Hilbert approach for the modified short pulse equation on the line. This approach allows us to give a representation of the solution to... 
long-time asymptotics | Riemann-Hilbert problem | 35Q15 | Modified short pulse equation | soliton solutions | 35G25 | Riemann–Hilbert problem | Cauchy problem
Journal Article
Studies in Applied Mathematics, ISSN 0022-2526, 05/2013, Volume 130, Issue 4, pp. 317 - 344
By means of certain limit technique, two kinds of generalized Darboux transformations are constructed for the derivative nonlinear Schrödinger equations... 
MATHEMATICS, APPLIED | MULTISOLITON SOLUTIONS | NLS EQUATION | SOLITONS | ROGUE WAVES | Construction | Mathematical analysis | Determinants | Nonlinearity | Transformations | Schroedinger equation | Derivatives
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.